Все о Китае, его культуре, науке,
истории и повседневной жизни

Телеканал CGTN

Телеканал Центрального телевидения Китая на английском языке. Предназначен для англоязычной аудитории по всему миру. Имеет представительства во всех частях света и является одним из ведущих международных телеканалов, который создает интернациональная команда профессионалов. В эфире: новости, аналитика, образовательные программы, шоу и игры, телесериалы. Вещает круглосуточно.

00:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

00:30
|16+| The Agenda (16+)

A weekly talk-show looking beyond the headlines and “accepted wisdom” to find the real story. Hosted by award-winning journalist and presenter Stephen Cole, The Agenda quite simply sets The Agenda . You won’t find the same-old talking heads recycling platitudes; instead thought-provoking guests to debate and explore key issues of today’s world. Using virtual reality graphics to bring subjects to life, Stephen will navigate through subjects ranging from “Prove That Climate Change Exists” to “Who Will Win the Race to Space”. Opposing views will be given opportunity to flourish and develop into a meaningful conversation. The Agenda: No nonsense talk; Challenging perceptions.

01:00
|16+| Big Story (16+)

Big Story is a documentary film program on CGTN. It explores global events with in a variety of filmic styles and featuring original, in-depth, thought-provoking storytelling.

02:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

02:30
|16+| Inheritors (16+)

Inheritors is a multi-media product from CGTN that shines a light on China’s rich Intangible Cultural Heritage. Each 30-minute TV edition is hosted by a long-term expatriate in China who has a unique understanding of the country’s culture. He or she will introduce viewers to people who are dedicating their lives to its protection, inheritance, innovation, development and promotion.

03:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

03:15
|16+| Sports Scene (16+)

Sports Scene brings you closer to all the action from all corners of the world, with highlights from across Europe, North America and China's top sports leagues.

03:30
|16+| The Hub With Wang Guan (16+)

The Hub with Wang Guan covers hot-button geopolitical and economic issues, as well as interesting stories and trends in culture, education, technology and lifestyle. It aims to connect people, cultures and societies across the East and the West. The program features dynamic designs, fast pace and rich visuals to keep viewers engaged. It also makes use of trending topics online, while focusing on what’s relevant in China and the world.

04:00
|16+| Global Watch (16+)

GLOBAL WATCH is a 60 minute-long news program. The show stresses Chinese elements, emphasizing China's perspective, policies and stories.

05:00
|16+| Full Frame (16+)

Full Frame enriches the lives of viewers through animated discussion of film, arts and culture, and social trends etc impacting a diverse global audience.

06:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

06:30
|16+| Biz Talk (16+)

A groundbreaking 30-minute interview show, giving an in-depth look into how top companies around the world conduct business and how policymakers view the fast-changing world economy. It presents 360 degree profiles of industry movers and shakers, tech mavericks and policymakers, and drills down on the stories behind their success, to give you clarity on what’s happening in every facet of business.

07:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

07:30
|16+| Sports Scene (16+)

Sports Scene brings you closer to all the action from all corners of the world, with highlights from across Europe, North America and China's top sports leagues.

08:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

08:30
|16+| Talk Africa (16+)

Talk Africa is a weekly discussion show that brings the most influential voices in Africa to the world.

09:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

09:30
|16+| Faces of Africa (16+)

Faces of Africa is a topical magazine that showcases the diversity of the continent.

10:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

10:15
|16+| Africa Live (16+)

Africa Live is a news program that focuses on African issues and issues related to this diverse continent. CGTN's Nairobi-based broadcast center produces Africa Live.

11:00
|16+| Zoom in (16+)

A TV news magazine show packed with top stories from around the world. The weekly program zooms in on the details of trending news items and zooms out to give viewers the bigger picture. With in-depth analysis and current perspective, Zoom in takes you on a journey beyond the daily headlines.

12:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

12:15
|16+| China 24 (16+)

China 24 is a prime time news program featuring in-depth reports and analysis of the stories in the headlines in China.

13:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

13:30
|16+| The Agenda (16+)

A weekly talk-show looking beyond the headlines and “accepted wisdom” to find the real story. Hosted by award-winning journalist and presenter Stephen Cole, The Agenda quite simply sets The Agenda . You won’t find the same-old talking heads recycling platitudes; instead thought-provoking guests to debate and explore key issues of today’s world. Using virtual reality graphics to bring subjects to life, Stephen will navigate through subjects ranging from “Prove That Climate Change Exists” to “Who Will Win the Race to Space”. Opposing views will be given opportunity to flourish and develop into a meaningful conversation. The Agenda: No nonsense talk; Challenging perceptions.

14:00
|16+| Big Story (16+)

Big Story is a documentary film program on CGTN. It explores global events with in a variety of filmic styles and featuring original, in-depth, thought-provoking storytelling.

15:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

15:30
|16+| Travelogue (16+)

Travelogue is a 30-minute travel program. Through the journeys of our intrepid hosts, we experience the beauty, culture and mystery of China, discovering how people live in this vast country and showcasing China's transformation to the world.

16:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

16:30
|16+| Razor (16+)

CGTN's brand new science and technology show, covering cutting edge developments from all over the world. RAZOR will show you the world's most powerful laser and the world's smallest anti-cancer treatment. It will take you from the weird world of quantum computing to the boundaries of the cosmos. An international team of reporters will follow the guidance of Occam's Razor - the principle that the simplest explanation is the best one. RAZOR will show that we are already ""living in the future"!

17:00
|16+| Africa Live (16+)

Africa Live is a news program that focuses on African issues and issues related to this diverse continent. CGTN's Nairobi-based broadcast center produces Africa Live.

17:30
|16+| Faces of Africa (16+)

Faces of Africa is a topical magazine that showcases the diversity of the continent.

18:00
|16+| Razor (16+)

CGTN's brand new science and technology show, covering cutting edge developments from all over the world. RAZOR will show you the world's most powerful laser and the world's smallest anti-cancer treatment. It will take you from the weird world of quantum computing to the boundaries of the cosmos. An international team of reporters will follow the guidance of Occam's Razor - the principle that the simplest explanation is the best one. RAZOR will show that we are already ""living in the future"!

18:30
|16+| Talk Africa (16+)

Talk Africa is a weekly discussion show that brings the most influential voices in Africa to the world.

19:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

19:30
|16+| Inheritors (16+)

Inheritors is a multi-media product from CGTN that shines a light on China’s rich Intangible Cultural Heritage. Each 30-minute TV edition is hosted by a long-term expatriate in China who has a unique understanding of the country’s culture. He or she will introduce viewers to people who are dedicating their lives to its protection, inheritance, innovation, development and promotion.

20:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

20:30
|16+| Travelogue (16+)

Travelogue is a 30-minute travel program. Through the journeys of our intrepid hosts, we experience the beauty, culture and mystery of China, discovering how people live in this vast country and showcasing China's transformation to the world.

21:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

21:30
|16+| Assignment Asia (16+)

Assignment Asia is a current affairs program that takes an in-depth look at stories from all over Asia.

22:00
|16+| Americas Now (16+)

Americas Now profiles the development, diversity and challenges facing the Americas, particularly Latin America.

23:00
|16+| The World Today (16+)

The World Today is the core rolling service of CGTN. keep viewers up-to-date with all the world's top stories as they happen.

23:30
|16+| Faces of Africa (16+)

Faces of Africa is a topical magazine that showcases the diversity of the continent.

CGTN

Программы

CGTN

Параметры приема

IP multicast в ММТС-9 (Москва) или HLS

CGTN

Лицензии и сертификаты

Лицензия на осуществление телевизионного вещания

Лицензия на осуществление телевизионного вещания

CGTN

№29559
07 декабря 2018

Скачать PDF
Выписка из реестра зарегистрированных СМИ

Выписка из реестра зарегистрированных СМИ

CGTN

№ФС77-74230
02 ноября 2018

Скачать PDF

Как подключить

SPB TV Media является эксклюзивным дистрибьютером канала на территории РФ. Вы можете подключить канал обратившись в нашу компанию


+7 925 775 75 88 доб. #803/810

Свяжитесь с нами